Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Hearing problem. Air sound in brain. Audiogram done. Advised MRI, cognix, methyl cobal. Correct treatment?

Dear sir. Since last 6-7 days i am facing problem in hearing. My rt ear has very less hearing efficiency since last 15 yrs. Now i am not able to hear properly by lt ear. Audiogram shows 30% loss. Some contineous air sound in brain is making me disturbed. Dr adv me for mri scan. My Dr. friend adv for cognix+& Mythyl cobal tab for 10 day. Can u adv me correctly. DDG,Bangalore. India

Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
IF YOU HAVE HEARING LOSS OF NERVE IT WILL CAUSE NOISE IN BRAIN OR EAR WHICH IS CALLED TINITUS
AS YOUR HEARING LOSS IS SINCE LONG YTIME AS THE AGE GROWS HERING BECOMES MORE LESS AND MORE NOISE OCCURS
CAN TAKE METHYLCOBALAMINE AS NERVE STRIMULANT BUT NO GURANTEE
HAVE TO PREVENT FURTHER HEARING DECREASE
NO USE OF MOBLE HIGH NOISES AND HIGH NOISE POLLUTION
DONT TAKE BRUFEN PARACETAMOL AND STRONG ANTIBIOTUCS AS THEY INCREASE THE HEARING OSS
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor